# SDR ASAA2023032142459

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 60,076 hours, 18,092 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Adapter
- Part number: 1851M57P01
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE STARTER ADAPTOR CRACK. GROUNDED - YES. REMOVED STARTER ADAPTOR FROM THE AGB ASSY. REF B737-800 AMM 80-11-02. INSTALLED STARTER ADAPTOR REF AMM 80-11-02.
